# SDR YYFA20140110001

- Difficulty date: January 10, 2014
- Submitted: January 10, 2014
- Operation: Air carrier
- Aircraft: N307FA
- Make and model: Doug MD 83
- Aircraft serial: 53199
- Aircraft time: 42,221 hours, 21,801 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Dirty
- Location: E&E Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RETURNED TO LAND AT KPGD DUE TO AVIONICS COMPARTMENT DOOR LT.  FOUND PROX SW DIRTY CLEANED PROX SW, OPERATIONS CHECKED NORMAL IAW 52-44-01.
